Alert archive / Mississippi / Winter Storm Warnings in 2017
Winter Storm Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this winter storm warning at Dec 8, 2017, 12:08 PM CST for 8 counties in Mississippi. It was in force for 4 hr. 36 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 8, 2017, 12:08 PM CST (18:08 UTC)
- Expired
- Dec 8, 2017, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
Counties Clarke County, MS, Covington County, MS, Forrest County, MS, Jasper County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 12:18 PM CST | HEAVY SNOW 5 | 1 Nne Enterprise, MS | |
| Dec 8, 12:30 PM CST | HEAVY SNOW 6 | Purvis, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 12:30 PM CST | HEAVY SNOW 7 | Sumrall, MS | 7 OF SNOW ESTIMATED IN THE SUMRALL AREA. REPORT RELAYED VIA PICTURE POSTED ON SOCIAL MEDIA. |
| Dec 8, 12:30 PM CST | HEAVY SNOW 7.5 | 5 S Sumrall, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 12:44 PM CST | HEAVY SNOW 4.4 | Quitman, MS | MEASURED AT EOC OFFICE. |
| Dec 8, 12:45 PM CST | HEAVY SNOW 5 | Columbia, MS | EVENT TOTAL SNOWFALL SUBMITTED WITH PICTURE VIA FACEBOOK. |
| Dec 8, 12:45 PM CST | HEAVY SNOW 6.5 | Quitman, MS | RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 12:57 PM CST | HEAVY SNOW -999 | 4 Nw Bassfield, MS | NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS THE COUNTY DO TO THE WEIGHT OF THE HEAVY SNOW. |
| Dec 8, 1:00 PM CST | HEAVY SNOW 4 | 4 W Laurel, MS | |
| Dec 8, 1:00 PM CST | HEAVY SNOW 6 | 4 E Petal, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 1:00 PM CST | HEAVY SNOW 7 | 2 W West Hattiesburg, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 1:11 PM CST | HEAVY SNOW 3.5 | Sumrall, MS | |
| Dec 8, 1:14 PM CST | HEAVY SNOW 3.5 | 1 N Purvis, MS | |
| Dec 8, 1:14 PM CST | HEAVY SNOW 3.5 | Purvis, MS | |
| Dec 8, 1:15 PM CST | HEAVY SNOW 6 | Laurel, MS | EVENT TOTAL SNOWFALL SUBMITTED WITH PICTURE VIA FACEBOOK. |
| Dec 8, 1:18 PM CST | SNOW 1 | Lumberton, MS | |
| Dec 8, 1:20 PM CST | HEAVY SNOW 4.5 | 8 Nnw Petal, MS | 4.5 MEASURED AT THE WDAM STUDIOS. |
| Dec 8, 1:30 PM CST | HEAVY SNOW 6.5 | 8 Ssw Sumrall, MS | NEAR OLOH. |
| Dec 8, 1:30 PM CST | HEAVY SNOW 6.5 | 9 Ssw Sumrall, MS | NEAR OLOH. |
| Dec 8, 1:30 PM CST | HEAVY SNOW 7 | 6 Se Ellisville, MS | REPORT RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 1:30 PM CST | HEAVY SNOW 7 | 8 Ssw Sumrall, MS | |
| Dec 8, 1:30 PM CST | HEAVY SNOW 7 | 9 Ssw Sumrall, MS | |
| Dec 8, 1:30 PM CST | HEAVY SNOW 8 | 1 Nne Sumrall, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 1:31 PM CST | HEAVY SNOW 5.5 | 4 Ssw Hattiesburg, MS | |
| Dec 8, 1:45 PM CST | HEAVY SNOW 6 | 1 Se Quitman, MS | EVENT TOTAL SNOWFALL AT THE ARCHUSA CREEK WATER PARK. |
| Dec 8, 2:00 PM CST | HEAVY SNOW 5.8 | 4 Ssw Hattiesburg, MS | EVENT TOTAL SNOWFALL AT THE FORREST COUNTY EMERGENCY MANAGEMENT OFFICE. |
| Dec 8, 2:00 PM CST | HEAVY SNOW 7.5 | 10 Nw Lumberton, MS | PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 2:30 PM CST | HEAVY SNOW 4.8 | 1 W Hattiesburg, MS | EVENT TOTAL SNOWFALL FROM COCORAHS STATION MS-FR-4. |
| Dec 8, 2:30 PM CST | HEAVY SNOW 4.8 | 1 Wsw Hattiesburg, MS | EVENT TOTAL SNOWFALL FROM COCORAHS STATION MS-FR-4. |
| Dec 8, 3:00 PM CST | HEAVY SNOW 8 | 7 Ne Seminary, MS | STORM TOTAL ACCUMULATION. PICTURE RELAYED VIA SOCIAL MEDIA. |
| Dec 8, 3:13 PM CST | SNOW 5 | 3 Sw West Hattiesburg, MS | 5.0 OF SNOW MEASURED ON A SNOW BOARD IN OAK GROVE. |
| Dec 8, 3:15 PM CST | HEAVY SNOW 4.5 | Prentiss, MS | MEASURED AT EMA OFFICE. NUMEROUS TREES DOWN AND POWER OUTAGES AROUND COUNTY. ONE REPORT OF TREE DOWN ON HOME IN PRENTISS. |
| Dec 8, 3:50 PM CST | HEAVY SNOW 6 | 5 Sw West Hattiesburg, MS | CORRECTED DATE. EVENT TOTAL SNOWFALL AT COCORAHS STATION MS-LM-2. |
| Dec 8, 3:55 PM CST | HEAVY SNOW 4.6 | 1 Ne West Hattiesburg, MS | CORRECTED DATE. EVENT TOTAL SNOWFALL AT COCORAHS STATION MS-LM-9. |
| Dec 8, 3:55 PM CST | HEAVY SNOW 4.6 | 1 Nne West Hattiesburg, MS | CORRECTED DATE. EVENT TOTAL SNOWFALL AT COCORAHS STATION MS-LM-9. |
| Dec 8, 3:55 PM CST | HEAVY SNOW 5 | 3 Sw West Hattiesburg, MS | EVENT TOTAL SNOWFALL FROM OAK GROVE. MEASURED ON A SNOW BOARD. MELTED SNOW WATER EQUIVALENT WAS 0.61 INCHES. SNOW BEGAN AROUND 4:15 A.M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -152 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
592 WWUS44 KJAN 081808 WSWJAN URGENT - WINTER WEATHER MESSAGE National Weather Service Jackson MS 1208 PM CST Fri Dec 8 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... MSZ057-058-064>066-072>074-082200- /O.EXP.KJAN.WS.W.0002.000000T0000Z-171208T1800Z/ /O.NEW.KJAN.WS.W.0003.171208T1808Z-171208T2200Z/ Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 1208 PM CST Fri Dec 8 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Light snow will continue through mid afternoon. Additional half inch accumulations are possible. Total accumulations of 3 to 4 inches are expected. * WHERE...Portions of east central Mississippi, south central Mississippi and southeast Mississippi. * WHEN...Until 4 PM today. * ADDITIONAL DETAILS...Slick roads will make for hazardous travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means significant amounts of ice are occurring This will make travel very hazardous or impossible. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MSZ038-039-043>046-048>056-059>063-081915- /O.EXP.KJAN.WS.W.0002.000000T0000Z-171208T1800Z/ Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson- Adams-Franklin MS-Lincoln-Lawrence- Including the cities of Louisville, Macon, Brooksville, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, and New Hebron 1208 PM CST Fri Dec 8 2017 ...WINTER STORM WARNING HAS EXPIRED... Snow flurries will remain possible this afternoon but no additional accumulations are expected. $$ LAZ024>026-MSZ027>033-036-037-042-047-081915- /O.EXP.KJAN.WW.Y.0002.000000T0000Z-171208T1800Z/ Catahoula-Tensas-Concordia-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Yazoo-Warren- Including the cities of Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Yazoo City, and Vicksburg 1208 PM CST Fri Dec 8 2017 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow flurries will remain possible this afternoon but no additional accumulations are expected. $$ 22
1 follow-up statement
827 WWUS44 KJAN 082204 WSWJAN URGENT - WINTER WEATHER MESSAGE National Weather Service Jackson MS 404 PM CST Fri Dec 8 2017 ...WINTER STORM WARNING HAS EXPIRED... MSZ057-058-064>066-072>074-082315- /O.EXP.KJAN.WS.W.0003.000000T0000Z-171208T2200Z/ Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 404 PM CST Fri Dec 8 2017 ...WINTER STORM WARNING HAS EXPIRED... A few snow flurries will remain possible the next few hours but no additional accumulations are expected. $$ 22
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this winter storm warning went out at Dec 8, 11:32 AM CST, 36 minutes earlier.
Area forecast discussion, Dec 8, 11:32 AM CST, 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1132 AM CST Fri Dec 8 2017
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
IFR Cigs with -SN wl cont at MEI-HBG through 21Z before conds
improve. Elswhere, VFR conds were observed at 1730Z and wl cont
through Saturday. /22/
&&
.DISCUSSION...
Record snowfall continues to fall this morning generally along
and southeast of the Natchez Trace. The snow has been heavier than
expected and has knocked temperatures down to freezing allowing
for greater accumulations on roads. The Winter Storm Warning and
the Winter Weather Advisory was expanded earlier and portions of
the Winter Storm Warning may need to be extended later as hi-res
models suggest the snow will continue past the current expiration
time of noon. With the snow accumulations across the southeast,
temperatures will remain at freezing longer than anticipated and
may only rise above freezing for a short time before dropping
below freezing by this evening. Satellite imagery showed a few
breaks in the cloud cover over our northwest most counties and
parishes. This is where the warmest temperatures of the day are
expected, mainly in the lower 40s. Water vapor imagery showed the
shortwave trough axis from the mid Mississippi valley across the
ArkLaTex and back across the Texas Big Bend. Our CWA wl remain
east of this axis until tonight when it will swing east across our
region. The snow will continue to gradually taper off later this
afternoon as the axis draws closer. /22/
Prior discussion below:
Today and Tonight: Latest radars are showing a large area of snow
moving out of central LA toward southwest and central MS at the
moment. IR imagery is also showing cooling cloud tops above this
precip area. HRRR seems to have a good handle on the current
situation as it shows this precip area spreading northeast through
the morning hours and tapering off from the west during the early
afternoon. All of this is occurring in the warm advection/isentropic
ascent regime in advance of the longwave trough dropping through the
Southern Plains and Mississippi Valley. The trough will become more
meridional this morning as it pivots on its trek through the region.
This pivot will essentially stall the back edge of precipitation
allowing for the snowfall to last the longest over the southeastern
portions of the forecast area. Cooling aloft was already substantial
enough for the rain to change over to snow over the northern edge by
midnight and has steadily changed over southward overnight. The
heaviest snowfall looks to occur in a band from south central into
east central Mississippi this morning where 2 to 4 inches will be
common. North of this area, significant depth of dry air near the
ground will limit snowfall potential due to evaporation. To the far
south, pivot of the system may tend to keep the coldest air from
invading that far until the heaviest precipitation has pushed east.
While think snow will mix in with the rain, all snow changeover will
not occur until near the end of the event limiting total snowfall
accumulation.
Clouds will clear rapidly from the northwest this afternoon and
evening as dewpoints in the teens move in behind. While shallow
decoupling will occur overnight, pressure gradient will be as such
to keep winds from going calm. Though temperatures will not fall off
to their lowest potential, low to mid 20s still seems
achievable./26/
This weekend through early next week: No precipitation is expected
through the remainder of the forecast period as a substantially dry
airmass becomes pervasive across the region. This will be reinforced
by multiple dry cold frontal passages on Saturday, late Monday, and
Wednesday into Thursday. Though rain appears to be out of the
question, the fronts will provide a few doses of rather cold air,
including on Saturday night. As the surface ridge moves overhead,
lows in the upper teens are not out of the question in a few of the
colder pockets Sunday morning.
With drought conditions expanding across much of the region and
little precipitation forecast over the next week, fire danger will
become more of a concern in the long term. This will particularly be
the case as winds increase in association with the anticipated dry
frontal passages. We'll continue to monitor this potential closely
for eventual inclusion in hazard outlook graphics/HWO. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 37 23 52 25 / 13 2 0 0
Meridian 35 21 48 23 / 56 3 0 0
Vicksburg 41 22 53 25 / 3 1 0 0
Hattiesburg 36 22 48 25 / 75 3 0 0
Natchez 39 21 52 24 / 9 2 0 0
Greenville 42 25 50 27 / 1 0 0 0
Greenwood 40 22 50 23 / 2 1 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Winter Storm Warning until noon CST today for MSZ038-039-043>046-
048>066-072>074.
Winter Weather Advisory until noon CST today for MSZ027>033-036-
037-042-047.
LA...Winter Weather Advisory until noon CST today for LAZ024>026.
AR...None.
&&
DL/22/26Hazardous weather outlook, Dec 8, 7:25 AM CST, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 725 AM CST Fri Dec 8 2017 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>029-034>036- 040>042-091330- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Washington-Humphreys-Holmes-Issaquena-Sharkey- Yazoo- 725 AM CST Fri Dec 8 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ024>026-MSZ030>033-037-038-043-047-053-091330- Catahoula-Tensas-Concordia-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Madison MS-Warren-Claiborne- 725 AM CST Fri Dec 8 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SNOW THREAT...Limited TIMING...Today Light snow will be possible through around midday, with total accumulations of up to two inches possible, mainly on grassy surfaces and elevated roadways. Slick spots will be possible on some roads, especially on bridges and overpasses| (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. MSZ039-044>046-048>052-054>066-072>074-091330- Noxubee-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 725 AM CST Fri Dec 8 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SNOW THREAT...Elevated TIMING...Today Snow is expected through around midday, with total accumulations of three to six inches, with locally higher amounts. This will result in hazardous travel conditions on roads, especially on bridges and overpasses. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 21 && ...HAZARD LEGEND... *SNOW* Extreme...Roads impassable and widespread power outages likely. Significant...Dangerous travel conditions and numerous power outages possible. Elevated...Difficult travel conditions and sporadic power outages possible. Limited...Bridges may be snow-covered. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR WINTER WEATHER ISSUES... Current Winter Weather... www.weather.gov/jan/safe_Winter Day 1 through 3 Winter Threats... www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml Winter Impact Discussion... www.wpc.ncep.noaa.gov/discussions/qpfhsd.html
In the hours before
Local storm report, Dec 8, 11:50 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY SNOW MENDENHALL 31.96N 89.87W
12/08/2017 E4.0 INCH SIMPSON MS PUBLIC
&&Local storm report, Dec 8, 11:55 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY SNOW 15 S COLUMBIA 31.04N 89.78W
12/08/2017 E5.5 INCH MARION MS PUBLIC
&&
TWLocal storm report, Dec 8, 11:56 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 AM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 7 WSW BRAXTON 31.97N 90.08W
12/08/2017 E3.5 INCH SIMPSON MS EMERGENCY MNGR
&&Local storm report, Dec 8, 11:57 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HEAVY SNOW 1 NNE PRENTISS 31.60N 89.87W
12/08/2017 E4.0 INCH JEFFERSON DAVIS MS PUBLIC
&&Local storm report, Dec 8, 12:03 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1203 PM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY SNOW COLUMBIA 31.25N 89.83W
12/08/2017 E6.0 INCH MARION MS PUBLIC
&&Local storm report, Dec 8, 12:07 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1207 PM CST FRI DEC 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM HEAVY SNOW BAY SPRINGS 31.98N 89.28W
12/08/2017 E6.0 INCH JASPER MS PUBLIC
&&
TWNearby
Winter Storm Warnings in Mississippi, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.